| Medical Device Problem Codes |
Crack (1135); Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993); Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that suresmile retainer cracked causing a sharp edge.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.